# SDR CA990311013

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Condition: Misinstalled
- Location: Engine
- Stage of operation: LD
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) QUALITY CONTROL PROBLEM AFFECTING THE RELATIONSHIP OF THE NF GOVERNOR IN RELATION TO THE OVERSPEED GOVERNOR.  CORRECTION TO RIGGING WAS REQUIRED.
